# SDR CA110606009

- Difficulty date: June 1, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PW119B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Making Metal
- Location: Rgb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EIR PW100 2011-034  WAS ABLE TO CONFIRM THE OPERATORS REPORT OF METAL CONTAMINATION IN THE RGB OIL SYS.  THE SOURCE OF THE METAL CONTAMINATION WAS DETERMINED TO BE THE RT NR 14 BEARING WHICH HAD A CRACKED AND SPALLED INNER RACE.  THE CAUSE OF THE FAILURE COULD NOT BE DETERMINED.
